Alert archive / New Mexico / High Wind Warnings in 2022
High Wind Warning 2, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Feb 22, 2022, 7:15 PM MST for 5 counties in New Mexico; El Paso County, Texas. It took effect at Feb 23, 2022, 10:00 AM MST. It was in force for 10 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 22, 2022, 7:15 PM MST (02:15 UTC)
- In effect from
- Feb 23, 2022, 10:00 AM MST
- Expired
- Feb 23, 2022, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Sierra County, NM, El Paso County, TX
The radar
The El Paso radar (KEPZ), 94 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 2:15 PM MST | NON-TSTM WND GST 62 | 2 E Deming, NM | ASOS STATION KDMN DEMING ASOS. |
| Feb 23, 2:24 PM MST | NON-TSTM WND GST 61 | 7 N Truth Or Consequenc, NM | ASOS STATION KTCS T-OR-C ASOS. |
| Feb 23, 2:50 PM MST | DUST STORM | 6 S Deming, NM | INTERMITTENT CLOSURES ON NM 11 FROM MM26 TO MM33 FROM POOR VISIBILITY. |
| Feb 23, 3:15 PM MST | NON-TSTM WND GST 60 | 19 Ese Elephant Butte, NM | MESONET STATION K0A0 SPACEPORT AMERICA AWOS. |
| Feb 23, 3:30 PM MST | DUST STORM | 4 Ene Deming, NM | TIME APPROX. SOCIAL MEDIA REPORT OF NEAR ZERO VISIBILITY ALONG I-10. |
| Feb 23, 3:35 PM MST | NON-TSTM WND GST 63 | 8 Ene Road Forks, NM | MESONET STATION NM003 LORDSBURG PLAYA I10 MP11 (NMDOT). |
| Feb 23, 4:15 PM MST | DUST STORM | 9 E Deming, NM | NM549 CLOSED FROM POOR VISIBILITY. |
| Feb 23, 4:40 PM MST | NON-TSTM WND GST 64 | 15 S Hachita, NM | MESONET STATION HHRN5 HACHITA VALLEY. |
| Feb 23, 5:59 PM MST | NON-TSTM WND GST 60 | 11 W Tyrone, NM | MESONET STATION BMTN5 BURRO MOUNTAIN RAWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4563 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
280 WWUS74 KEPZ 230215 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso TX/ Santa Teresa NM 715 PM MST Tue Feb 22 2022 NMZ402>411-TXZ418-231300- /O.UPG.KEPZ.HW.A.0001.220223T1900Z-220224T0300Z/ /O.NEW.KEPZ.HW.W.0002.220223T1700Z-220224T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Western El Paso County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Downtown El Paso, West El Paso, and Upper Valley 715 PM MST Tue Feb 22 2022 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM MST WEDNESDAY... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Southwest and south central New Mexico including portions of Sierra, Dona Ana, Luna, Hidalgo, and Grant Counties and west El Paso County in far west Texas. * WHEN...From 10 AM to 8 PM MST Wednesday. * ADDITIONAL DETAILS...Strong winds will make driving hazardous, especially along north/south roads and highways. Areas of blowing dust are also likely which will cause quickly changing visibilities for motorists. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Fasten loose objects or shelter objects in a safe location prior to the onset of winds && $$ NMZ401-231300- /O.NEW.KEPZ.WI.Y.0006.220223T1700Z-220224T0300Z/ Upper Gila River Valley- Including the cities of Cliff, Buckhorn, Gila Hot Springs, and Mule Creek 715 PM MST Tue Feb 22 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Western portions of Grant County. * WHEN...From 10 AM to 8 PM MST Wednesday. * ADDITIONAL DETAILS...Strong winds will be on east/northeast facing slopes and along ridgelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Rogers
2 follow-up statements
690 WWUS74 KEPZ 231040 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso TX/ Santa Teresa NM 340 AM MST Wed Feb 23 2022 NMZ402>411-TXZ418-240300- /O.CON.KEPZ.HW.W.0002.220223T1700Z-220224T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Western El Paso County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Hillsboro, Winston, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Downtown El Paso, West El Paso, and Upper Valley 340 AM MST Wed Feb 23 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Southwest and south central New Mexico including portions of Sierra, Dona Ana, Luna, Hidalgo, and Grant Counties and west El Paso County in far west Texas. * WHEN...From 10 AM to 8 PM MST Wednesday. * ADDITIONAL DETAILS...Strong winds will make driving hazardous, especially along north/south roads and highways. Areas of blowing dust are also likely which will cause quickly changing visibilities for motorists. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Fasten loose objects or shelter objects in a safe location prior to the onset of winds && $$ NMZ412>416-TXZ419-240300- /O.EXB.KEPZ.WI.Y.0006.220223T1700Z-220224T0600Z/ Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Eastern/Central El Paso County- Including the cities of Alamogordo, Tularosa, White Sands National Park, Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, East and Northeast El Paso, Socorro, and Fort Bliss 340 AM MST Wed Feb 23 2022 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Eastern El Paso County, western Otero County and the Sacramento Mountains. * WHEN...From 10 AM this morning to 11 PM MST this evening. * ADDITIONAL DETAILS...Strong winds will be on east/northeast facing slopes and along ridgelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ401-240300- /O.CON.KEPZ.WI.Y.0006.220223T1700Z-220224T0300Z/ Upper Gila River Valley- Including the cities of Cliff, Buckhorn, Gila Hot Springs, and Mule Creek 340 AM MST Wed Feb 23 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Western portions of Grant County. * WHEN...From 10 AM to 8 PM MST Wednesday. * ADDITIONAL DETAILS...Strong winds will be on east/northeast facing slopes and along ridgelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
737 WWUS74 KEPZ 232127 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso TX/ Santa Teresa NM 227 PM MST Wed Feb 23 2022 NMZ404>407-409>411-240300- /O.NEW.KEPZ.DU.Y.0004.220223T2127Z-220224T0200Z/ /O.CON.KEPZ.HW.W.0002.000000T0000Z-220224T0300Z/ Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley- Including the cities of Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Truth Or Consequences, Derry, Spaceport, Garfield, Hatch, Radium Springs, Las Cruces, Vado, and Sunland Park 227 PM MST Wed Feb 23 2022 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...For the High Wind Warning, southwest winds 25 to 35 mph with gusts up to 65 mph. For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. * WHERE...Much of Southwestern and South Central New Mexico. * WHEN...For the High Wind Warning, until 8 PM MST this evening. For the Blowing Dust Advisory, until 7 PM MST this evening. * ADDITIONAL DETAILS....Strong winds will make driving hazardous, especially along north/south roads and highways. Areas of blowing dust are expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ402-403-408-TXZ418-240300- /O.CON.KEPZ.HW.W.0002.000000T0000Z-220224T0300Z/ Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Eastern Black Range Foothills-Western El Paso County- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Mimbres, Hurley, Faywood, Grant County Airport, Hillsboro, Winston, Downtown El Paso, West El Paso, and Upper Valley 227 PM MST Wed Feb 23 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Southwest and south central New Mexico including portions of Sierra, Dona Ana, Luna, Hidalgo, and Grant Counties and west El Paso County in far west Texas. * WHEN...Until 8 PM MST Wednesday. * ADDITIONAL DETAILS...Strong winds will make driving hazardous, especially along north/south roads and highways. Areas of blowing dust are also likely which will cause quickly changing visibilities for motorists. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Fasten loose objects or shelter objects in a safe location prior to the onset of winds && $$ NMZ412-240400- /O.NEW.KEPZ.DU.Y.0004.220223T2127Z-220224T0200Z/ /O.CON.KEPZ.WI.Y.0006.000000T0000Z-220224T0600Z/ Central Tularosa Basin- Including the cities of Alamogordo, Tularosa, and White Sands National Park 227 PM MST Wed Feb 23 2022 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, south winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Northern Tularosa Basin. * WHEN...For the Blowing Dust Advisory, until 7 PM MST this evening. For the Wind Advisory, until 11 PM MST this evening. * ADDITIONAL DETAILS...Sand from White Sands National Park combined with dust from the southwest could reduce visibility below a mile. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should not drive into an area of blowing dust. Remember, Pull Aside, Stay Alive. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ401-240300- /O.CON.KEPZ.WI.Y.0006.000000T0000Z-220224T0300Z/ Upper Gila River Valley- Including the cities of Cliff, Buckhorn, Gila Hot Springs, and Mule Creek 227 PM MST Wed Feb 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Western portions of Grant County. * WHEN...Until 8 PM MST Wednesday. * ADDITIONAL DETAILS...Strong winds will be on east/northeast facing slopes and along ridgelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ413>416-TXZ419-240400- /O.CON.KEPZ.WI.Y.0006.000000T0000Z-220224T0600Z/ Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Eastern/Central El Paso County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, East and Northeast El Paso, Socorro, and Fort Bliss 227 PM MST Wed Feb 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Eastern El Paso County, western Otero County and the Sacramento Mountains. * WHEN...Until 11 PM MST this evening. * ADDITIONAL DETAILS...Strong winds will be on east/northeast facing slopes and along ridgelines. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Feb 22, 4:52 PM MST, 2 hours 23 minutes earlier.
Area forecast discussion, Feb 22, 4:52 PM MST, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
452 PM MST Tue Feb 22 2022
.18Z AVIATION UPDATE...
.AVIATION...18Z TAF CYCLE
Mainly VFR conditions prevailing for much of the area, with the
exception of KDMN. Occasional BLDU will be possible at KDMN,
causing temporary low VIS through the remainder of the afternoon.
Breezy to windy southwest surface flow will continue through the
remainder of the afternoon and evening. Sustained winds of 15-25
knots with gusts to 35 will be possible, gradually decreasing
overnight. LLWS included at KTCS after 04Z tonight, with the other
terminals just under criteria. That being said, expect a decent
headwind upon runway approaches. Skies SKC-SCT250 through the
overnight hours. Another strong wind day is expected for tomorrow
across the forecast area, with concerns of VIS reduction during
the afternoon.
&&
.PREV DISCUSSION...201 PM MST Tue Feb 22 2022...
.SYNOPSIS...
Breezy conditions expected this afternoon, but strong winds arrive
for Wednesday, especially west of the Rio Grande. These strong
winds will combine with dry air to create a high fire danger. A
cold front arrives late Wednesday, and Thursday will be much
cooler with breezy conditions continuing. Temperatures rebound for
Friday with pleasant weather expected through the weekend with
some afternoon breezes.
&&
.DISCUSSION...
.SHORT TERM...Tonight and Tomorrow...
Another breezy day this afternoon as surface observations show wind
gusts in the 25-35 mph range across southern New Mexico. This is
lighter than yesterday, and the lack of dust plumes kicked up from
northern Chihuahua are evident on satellite. Breezy winds and dry
weather will likely stick around into the evening hours, subsiding
after sunset.
Overnight conditions will be mild tonight, as strong winds aloft
keep the nocturnal surface layer from cooling too much. Lows will
dip to the upper 30's for most zones, likely staying above 40
degrees in the El Paso metro.
500 mb jet streak will finally move around the base of the upper low
centered over the Great Basin on Wednesday and induce the eastward
progression of the system across the Southern Rockies overnight into
Thursday. This 100-knot jet streak will move over southwest New
Mexico Wednesday afternoon, deepening a lee surface low to our north
and strengthening southwest winds once again. Ensemble models in
good agreement in the rapid strengthening of winds Wednesday
afternoon as the boundary layer mixes down 40-50 knot winds aloft.
This will necessitate additional wind headlines for much of the
region. The strongest winds currently look to affect zones west of
the Rio Grande, with slightly lower numbers across far west Texas
and south-central NM due to the location of the surface low and
cooler airmass just to our east. Blowing dust will once again be an
issue for the I-10 corridor and International Border zones.
Temperatures should also be seasonably warm in the afternoon as we
await the passage of the trough axis and Pacific cold front
Wednesday night.
&&
.LONG TERM...
By Wednesday night/Thursday morning, the trough axis of the UL
system mentioned above will be still over AZ poised to cross into
NM by sunrise Thursday morning. The strongest winds will have
passed by this point as the lead vort max responsible for
Wednesday's winds will be ejecting into the Central Plains.
Nevertheless, lingering dynamics will still be at play, and this
will keep conditions breezy while bringing a chance of light snow
to the Gila, areas close to the AZ border, and possibly the
Sacramento Mountains. Cooler/colder air will also continue to
filter into the area as well with highs expected to be about 10
degrees below average by afternoon. The system will completely
depart late Thursday, and so winds will continue to subside
throughout the day as its influence over the area wanes. By Friday
morning, clear skies, light winds, and dry conditions will allow
for another hard, widespread freeze for the area, but as surface
flow turns southerly highs will be close to normal.
A weak, broad short wave passes the area on Saturday. This feature
will not have much impact on the weather except to bring highs
right to or just above normal on Saturday before forcing a weak
easterly push into the area for Sunday. The backdoor front brings
only a slightly cooler air mass that will be countered by a
building ridge aloft, and so highs Sunday only fall off a couple
degrees from Saturday.
To end the period, the GFS and Euro show different upper air
patterns. The GFS begins to carve out a trough over the Colorado
River valley while the Euro depicts a more progressive trough
over NM. Both solutions would lead to a warm day for Monday, but
with breezy conditions if the Euro verifies while much lighter
winds would occur with the GFS. The Euro brings a Pacific front
through Monday night while this feature is still over Arizona in
the slower GFS.
&&
.FIRE WEATHER...
Windy conditions and high fire danger is expected once again on
Wednesday as a Pacific storm system swings across the southern
Rockies. Strong southwest flow coupled with warm, dry air will reach
critical thresholds tomorrow afternoon, particularly along the Rio
Grande Valley and adjacent lowland zones. Southwest winds of 25 to
35 mph will peak in the afternoon, along with RH dipping to 10-15%.
Better moisture west of the Continental Divide will limit fire
danger over the Gila and AZ state line, thus kept the fire headlines
focused along the Rio Grande. Grasses and high concentration brush
will be the primary target.
Pacific cold front moves in Thursday morning, providing relief from
the warm and dry conditions. A slight chance of mountain snow
showers exists over the Gila Wilderness, with minor accumulations.
Breezy northwest winds on Thursday will keep fire danger elevation
along with Very Good smoke ventilation.
Lighter winds and dry weather expected Friday through next weekend
as the region remains dry. Temperatures return to near normal for
late February with RH 10-15% each afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 42 74 41 56 / 0 0 0 0
Sierra Blanca 39 68 35 53 / 0 0 0 0
Las Cruces 36 72 35 54 / 0 0 0 0
Alamogordo 39 68 32 53 / 0 0 0 0
Cloudcroft 28 43 21 30 / 0 0 0 0
Truth or Consequences 37 64 33 53 / 0 0 10 0
Silver City 30 56 25 43 / 0 30 40 10
Deming 32 69 31 52 / 0 10 10 0
Lordsburg 31 64 27 49 / 0 30 40 0
West El Paso Metro 42 73 39 55 / 0 0 0 0
Dell City 35 64 33 56 / 0 0 0 0
Fort Hancock 40 77 36 60 / 0 0 0 0
Loma Linda 39 67 33 49 / 0 0 0 0
Fabens 39 77 35 58 / 0 0 0 0
Santa Teresa 36 72 33 53 / 0 0 0 0
White Sands HQ 43 71 40 54 / 0 0 0 0
Jornada Range 35 69 32 53 / 0 0 0 0
Hatch 34 68 32 54 / 0 0 0 0
Columbus 37 70 33 53 / 0 0 0 0
Orogrande 38 70 35 54 / 0 0 0 0
Mayhill 30 56 27 44 / 0 0 0 0
Mescalero 31 54 24 40 / 0 0 0 10
Timberon 28 53 25 40 / 0 0 0 0
Winston 22 59 17 49 / 0 30 30 0
Hillsboro 33 61 28 52 / 0 10 20 0
Spaceport 33 66 30 52 / 0 0 0 0
Lake Roberts 26 54 20 44 / 0 30 40 10
Hurley 27 58 23 46 / 0 30 40 0
Cliff 23 62 16 51 / 0 40 50 10
Mule Creek 31 54 23 44 / 0 50 60 10
Faywood 30 59 27 47 / 0 20 30 0
Animas 37 65 28 51 / 0 30 30 0
Hachita 34 67 27 51 / 0 20 20 0
Antelope Wells 36 66 31 54 / 0 0 10 0
Cloverdale 34 58 30 48 / 0 20 30 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning from noon to 7 PM MST Wednesday for NMZ111-112.
High Wind Watch from Wednesday afternoon through Wednesday
evening for NMZ402>411.
TX...Red Flag Warning from noon to 7 PM MST Wednesday for TXZ055.
High Wind Watch from Wednesday afternoon through Wednesday
evening for TXZ418.
&&
30/34/38Hazardous weather outlook, Feb 22, 6:36 AM MST, 12 hours 39 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 636 AM MST Tue Feb 22 2022 NMZ401>417-TXZ418>424-231345- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 636 AM MST Tue Feb 22 2022 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight Southwesterly winds will become breezy to windy afternoon but will remain below wind advisory criteria. Some patchy blowing dust is possible this afternoon especially along the Interstate 10 corridor. Elevated fire danger conditions will be present this afternoon. Winds will diminish in the evening hours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong southwest to west winds are expected Wednesday afternoon. Sustained wind speeds between 35 to 45 mph with gusts up to 60 mph will be possible for areas north and west of El Paso to the Arizona state line. Extensive blowing dust is also expected to occur with the winds. Critical fire danger levels will occur for mainly the desert lowlands and grasslands. Mostly light snow showers and flurries will be possible for the mountains of the Gila Region and Sacramento mountains Wednesday night and Thursday morning. Drier and calmer conditions with lower wind speeds and seasonal temperatures will occur Thursday through next Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Lundeen
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:15 PM MST | Wind Advisory | EPZ | Grant, Hidalgo, Otero | 28 hr |
| Feb 23, 2:18 PM MST | Dust Storm Warning | EPZ | Luna, Sierra | 117 min |
| Feb 23, 2:27 PM MST | Blowing Dust Advisory | EPZ | Doña Ana, Grant, Hidalgo, Luna, Sierra | 5 hr |
| Feb 23, 4:01 PM MST | Dust Storm Warning | EPZ | Luna | 2 hr |
Nearby
High Wind Warnings in New Mexico, 2022High Wind Warnings in Texas, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.